Just had a blood test and the results were fine.
Not so much "soreness" as constant discomfort from dryness, with lesser dryness in my nose and eyes.
Sounds to me that what your experiencing is a reaction from the dryness and the dryness can be a side effect of metformin, there are some things that are sold at drugstores that are supposed to relieve dry mouth, almost like a hard candy sugar free. For dry mouth I just use hard candy, works just fine for me, but you may want to try the OTC lozenges first as they are designed to suppress dryness. If it is really bothering you then you should talk to your doctor about it. Hope this helps
I recently started taking Metformin and I am also having the symptom of burning tongue . I have not had dry mouth yet , however if this continues I may need to switch medications.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Apr 2018 • 2 answers
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Updated 31 May 2013 • 1 answer
Updated 7 Jun 2013 • 1 answer
Updated 28 Nov 2013 • 1 answer
Updated 11 Feb 2014 • 2 answers